International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 24 |Article ID 857601 | 8 pages | https://doi.org/10.1155/S0161171200002337

Semilocal connectedness of product spaces and s-continuity of maps

Received17 Oct 1997
Revised04 Nov 1998

Abstract

We consider the problem of the transfer of semilocal connectedness from factors to the product space and vice versa. Some sufficient conditions are given under which the product of semilocally connected spaces is semilocally connected. Obtained theorems are not invertible, suitable examples are given.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

38 Views | 366 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder